# SDR C2XA08CL126

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 16,067 hours, 8,581 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 14525940403
- Condition: Loose
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2505 - THE CREW REPORTED A LOUD BANGING NOISE AT THE SERVICE DOOR ON CLIMBOUT FROM CLE.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE SERVICE DOOR SEAL LOOSE AND HANGING OUT AT THE BOTTOM.  RESECURED THE SERVICE DOOR SEAL AND OPERATIONAL CHECKS WERE GOOD.
